×

Found 791 Documents (Results 1–100)

Pairs of positive radial solutions for a Minkowski-curvature Neumann problem with indefinite weight. (English) Zbl 1443.34024

PDFBibTeX XMLCite
Full Text: DOI arXiv

The existence theorem for a weak solution to initial-boundary value problem for system of equations describing the motion of weak aqueous polymer solutions. (English. Russian original) Zbl 1433.35300

Russ. Math. 63, No. 8, 54-69 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 8, 62-78 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field